MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 FEM BOX TRIAL SCREW DRIVER; KNEE INSTRUMENT : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US SP2 FEM BOX TRIAL SCREW DRIVER; KNEE INSTRUMENT : SCREWDRIVERS
Model Number 96-6295
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screwdriver and box trial are stripped.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device revealed the hex tip is stripped.The root cause of the stripped tip is device wear from normal use and servicing.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
SP2 FEM BOX TRIAL SCREW DRIVER
Common Device Name
KNEE INSTRUMENT : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10540562
Report Number1818910-2020-20182
Device Sequence Number13595980
Product Code HXX
UDI-Device Identifier10603295247739
UDI-Public10603295247739
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6295
Device Catalogue Number966295
Device Lot NumberGM5171202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR